... the restroom OFTEN.I lost 49 lbs in 6 months. Help!
This side effect has not been documented for Bystolic, it seems that it could be too bothersome for you, would recommend to seek medical advice from teh doc who prescribed the med, he/she would perhaps alter or change medication so that you are more comfortable & well, take care.
- Bystolic Information for Consumers
- Bystolic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bystolic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 3 answers
Will bystolic cause impotence. Just switched my meds and was wondering will this happen on this med?
Posted 11 Nov 2011 • 1 answer
Posted 4 Jan 2014 • 1 answer
Please tell me about your experiences with bystolic? I was just started on it and I'm really scared?
Posted 22 May 2015 • 1 answer
Posted 5 Jan 2016 • 1 answer